On the minimal ramification problem for semiabelian groups, Algebra & Number theory, Vol. 4-8 (2010), 1077-1090, arXiv:0912.1964, with Hershy Kisilevsky and Jack Sonn.
Patching and admissibility over two dimensional complete local domains, Algebra & Number theory, Vol. 4 (2010), No. 6, 743-762. arXiv:0910.4154, with Elad Paran.
Realizability and admissibility under extensions of p-adic and number fields, Documenta Math. 18 (2013) 359-382, arXiv:0911.3792, with Uzi Vishne.
Submitted/to be submitted:
The tame and wild Grunwald problems, in submission.
Solvable covers with many rational points, preprint, with Michael Zieve.
The Sylow subgroups of the absolute Galois group Gal(Q), preprint, with Lior Bary-Soroker and Moshe Jarden.
Towers of dihedral elliptic curves with unbounded rank, preliminary preprint (available upon request), with Christopher Lyons, Lucia Mocz, and Qingyun Sun.
A Grunwald theorem for Galois covers, in preparation, with Timo Hanke, and Jan Minac.
This note closes a gap in the proof of Proposition 1.10 of the paper: Patching and admissibility over two dimensional complete local domains. It appears in Algebra and Number theory 5-2 (2011), 287-288.
Admissibility and realizability over number fields - this manuscript is almost fully covered by my thesis.
Ramification in Galois theory, Netanyahu prize colloquium talk, Technion, Haifa, Israel.
The minimal ramification problem for semiabelian groups, Winter School on Galois Theory, Luxembourg.
, Thesis Talk, Algebra Seminar, Technion, Haifa, Israel.
On the Brauer group, Mechina on rational points, Hebrew university, Jerusalem, Israel.